... pain, but I did get some side effects of nausea and diarrhea, and even more abdominal pain. Was I given the wrong medicine?
Why anyone would prescribe meloxicam for abdominal pain is beyond me. If you have a regular md please call him and tell him what happened. I have no problem in telling you to stop this med now. If your question is honest meloxicam is not what you need. It causes abdominal pain and can have serious abdominal side effects. It is prescribed as an anti inflammatory for joint pain and other like conditions. I suspect this dr should be reported and if you don't have a regular dr find one and if you have to go back to the ER which is usually not the best idea find out if you will be seeing the same dr. If so go somewhere else. Good luck my dear.
- Meloxicam Information for Consumers
- Meloxicam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Meloxicam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm taking malarone while I'm outside the US. I'm having severe abdominal pain, diarrhea and nausea?
Posted 21 Dec 2010 • 1 answer
Posted 23 Jul 2011 • 1 answer
Posted 28 Feb 2013 • 1 answer
Posted 28 Apr 2013 • 1 answer
Posted 11 Apr 2015 • 1 answer